# SDR SWIA20205060513

- Difficulty date: April 20, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD2 PN: 601R38052-1 AFT SIDE OF DOOR CORRODED    (C-CHECK) RO 5/4/2020   REMOVED AND INSTALLED NEW DOOR INTERCOSTAL DD2 P/N 601R38052-1. REF: CRJ-700 SRM AND DWG. SKYCARD COMPLIED WITH.  ALL CHECKS GOOD
